# SDR SWIA2021081060286

- Difficulty date: May 3, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR - STABILIZER BAR BRACKET CRACKED @ UPPER STABILIZER BAR ATTACH POINT     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED STABILIZER BAR BRACKET P/N CC670-38380-3 WITH A NEW ONE IAW CRJ700 SRM TASK 51-41-02-001-001-A01.
